# SDR SWIA202164434

- Difficulty date: December 29, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WITH CRACK ANGLE P/N: CC670-34099-2SB AT FS 280, RBL 12      (C-CHECK RO 2/16/2022)    REPLACED FS280 RBL 12 ANGLE P/N: CC670-34099-2SB REF CRJ900 SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV. J. COMPLIED WITH 51-900-1002-SKY.
